CSpace  > 计算数学与科学工程计算研究所
A MULTILEVEL CORRECTION TYPE OF ADAPTIVE FINITE ELEMENT METHOD FOR EIGENVALUE PROBLEMS
Hong, Qichen1,2; Xie, Hehu1,2; Xu, Fei3
2018
Source PublicationSIAM JOURNAL ON SCIENTIFIC COMPUTING
ISSN1064-8275
Volume40Issue:6Pages:A4208-A4235
AbstractAn adaptive finite element method for eigenvalue problems is proposed based on the multilevel correction scheme. Different from the standard adaptive finite element method which requires solving eigenvalue problems on adaptively refined triangulations, our scheme only includes solving associated boundary value problems on adaptive triangulations and small scale eigenvalue problems on a very low dimensional space. Since there is no eigenvalue problem to be solved on adaptively refined triangulations, which needs more computation and memory than solving associated boundary value problem, the efficiency of the proposed method can be improved to be similar to that of the adaptive finite element method for associated boundary value problems. The convergence and optimal complexity is theoretically verified and numerically demonstrated.
Keywordeigenvalue problem multilevel correction adaptive finite element method convergence optimal complexity
DOI10.1137/17M1138157
Language英语
Funding ProjectScience Challenge Project[TZ2016002] ; National Natural Science Foundations of China[NSFC 11771434] ; National Natural Science Foundations of China[91330202] ; National Natural Science Foundations of China[11801021] ; National Natural Science Foundations of China[11371026] ; National Natural Science Foundations of China[11001259] ; National Center for Mathematics and Interdisciplinary Science, CAS
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000453747800022
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31855
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Beijing Univ Technol, Beijing Inst Sci & Engn Comp, Beijing 100124, Peoples R China
Recommended Citation
GB/T 7714
Hong, Qichen,Xie, Hehu,Xu, Fei. A MULTILEVEL CORRECTION TYPE OF ADAPTIVE FINITE ELEMENT METHOD FOR EIGENVALUE PROBLEMS[J]. SIAM JOURNAL ON SCIENTIFIC COMPUTING,2018,40(6):A4208-A4235.
APA Hong, Qichen,Xie, Hehu,&Xu, Fei.(2018).A MULTILEVEL CORRECTION TYPE OF ADAPTIVE FINITE ELEMENT METHOD FOR EIGENVALUE PROBLEMS.SIAM JOURNAL ON SCIENTIFIC COMPUTING,40(6),A4208-A4235.
MLA Hong, Qichen,et al."A MULTILEVEL CORRECTION TYPE OF ADAPTIVE FINITE ELEMENT METHOD FOR EIGENVALUE PROBLEMS".SIAM JOURNAL ON SCIENTIFIC COMPUTING 40.6(2018):A4208-A4235.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hong, Qichen]'s Articles
[Xie, Hehu]'s Articles
[Xu, Fei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hong, Qichen]'s Articles
[Xie, Hehu]'s Articles
[Xu, Fei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hong, Qichen]'s Articles
[Xie, Hehu]'s Articles
[Xu, Fei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.